Alfvén, H. (1968) Some properties of magnetospheric neutral surfaces. Journal of Geophysical Research, 73 (13) 4379-4381 doi:10.1029/ja073i013p04379
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Some properties of magnetospheric neutral surfaces | ||
Journal | Journal of Geophysical Research | ||
Authors | Alfvén, H. | Author | |
Year | 1968 (July 1) | Volume | 73 |
Issue | 13 | ||
Publisher | American Geophysical Union (AGU) | ||
DOI | doi:10.1029/ja073i013p04379Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 776470 | Long-form Identifier | mindat:1:5:776470:1 |
GUID | 0 | ||
Full Reference | Alfvén, H. (1968) Some properties of magnetospheric neutral surfaces. Journal of Geophysical Research, 73 (13) 4379-4381 doi:10.1029/ja073i013p04379 | ||
Plain Text | Alfvén, H. (1968) Some properties of magnetospheric neutral surfaces. Journal of Geophysical Research, 73 (13) 4379-4381 doi:10.1029/ja073i013p04379 | ||
In | (1968, July) Journal of Geophysical Research Vol. 73 (13) American Geophysical Union (AGU) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |